# SDR 2003F00564

- Difficulty date: April 24, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE FUSELAGE WAS FOUND TO BE CRACKED AT THE R1 DOOR LOWER AFT CORNER.  THE CRACK WAS 2.5 TO 3 INCHES AND VERIFIED BY NDT.  ALL REPAIRS HAVE BEEN ACCOMPLISHED ON NON ROUTINE 031033.  TOTAL AIRCRAFT TIME 46985.2, TOTAL CYCLES 41351.  (M)
